# SDR FDEA202401280120

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 74,346 hours, 16,634 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0154502
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE OUTBOARD ACTUATOR LUG HOLE   BORE FOUND CORROSION. CORROSION AT RIGHT WING- WING SIDE INBOARD FLAP OUTBOARD HINGE OUTBOARD   ACTUATOR LUG HOLE BORE REWORKED AND FOUND WITHIN LIMIT AS PER MD-11 CMM57-44-  07.OVERSIZED REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11   CMM57-44-07 AND E.A.#1-5750-T0331434 B P1 STEP 4A AND STEP 4B.  REPAIR CLASSIFIED AS MAJOR PER GMM6-2-100.  (WRI:57501724 FOR DETAILS)
